Cohomological Length Functions

Krause H (2016)
Nagoya Mathematical Journal 223(1): 136-161.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We study certain integer valued length functions on triangulated categories, and establish a correspondence between such functions and coho-mological functors taking values in the category of finite length modules over some ring. The irreducible cohomological functions form a topological space. We discuss its basic properties, and include explicit calculations for the category of perfect complexes over some specific rings.
Erscheinungsjahr
Zeitschriftentitel
Nagoya Mathematical Journal
Band
223
Ausgabe
1
Seite(n)
136-161
ISSN
eISSN
PUB-ID

Zitieren

Krause H. Cohomological Length Functions. Nagoya Mathematical Journal. 2016;223(1):136-161.
Krause, H. (2016). Cohomological Length Functions. Nagoya Mathematical Journal, 223(1), 136-161. doi:10.1017/nmj.2016.28
Krause, H. (2016). Cohomological Length Functions. Nagoya Mathematical Journal 223, 136-161.
Krause, H., 2016. Cohomological Length Functions. Nagoya Mathematical Journal, 223(1), p 136-161.
H. Krause, “Cohomological Length Functions”, Nagoya Mathematical Journal, vol. 223, 2016, pp. 136-161.
Krause, H.: Cohomological Length Functions. Nagoya Mathematical Journal. 223, 136-161 (2016).
Krause, Henning. “Cohomological Length Functions”. Nagoya Mathematical Journal 223.1 (2016): 136-161.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: arXiv:1209.0540

Suchen in

Google Scholar